# SDR REXA2022040100505

- Difficulty date: February 5, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N910XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15143
- Aircraft time: 32,478 hours, 22,464 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: SH670318259S
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD, MID, AND AFT CAP ANGLES ARE CORRODED.	REMOVED AND REPLACED PAX DOOR  MID CAP ANGLE IAW CRJ 900 SRM 51-40-11-001-001-A01, 51-45-00-001-001-A01, AND 51-42-06-001-001-A01. THE FWD AND AFT NO CORROSION FOUND.
